# SDR COMA9610138

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: 12048166003
- Condition: Unlatched
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DOOR LIGHT ON M.A.P. ILLUMINATED ON TAKEOFF ROLL.  SECURED FORWARD FASTENER ON INBOARD FUEL DOOR.
